# SDR USAA2009081992177

- Difficulty date: July 29, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652072619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION ON ZEE WEB BETWEEN BS 420 TO BS 440, S26R.  REPLACED ZEE WEB BETWEEN BS 420 TO BS 440, S26R IAW SRM 51-10-02.
